Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 428976, 8 pages
http://dx.doi.org/10.1155/2011/428976
Research Article

A New Oscillation Criterion for Forced Second-Order Quasilinear Differential Equations

Department of Mathematics, Jining University, Qufu 273155, China

Received 17 February 2011; Accepted 23 March 2011

Academic Editor: M. De la Sen

Copyright © 2011 Shao Jing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shao Jing, “A New Oscillation Criterion for Forced Second-Order Quasilinear Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 428976, 8 pages, 2011. https://doi.org/10.1155/2011/428976.